# SDR 2014FA0000332

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Aircraft time: 25,199 hours
- Engine: Cont IO520BB
- Engine time: 758 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Failed
- Location: Taxi Light
- Part time: 2,182 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS TURNED ON WHEN THE SWITCH WAS IN THE OFF POSITION.  THE TECH TROUBLESHOT THE SYS AND DISCOVERED THE TAXI LIGHT CIRCUIT BREAKER HAD FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER.  NO RECOMMENDATION AT THIS TIME.
